# SDR AALA2018042309013

- Difficulty date: February 27, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D57130053202
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INTERNAL SKIN UPPER SURFACE,  BETWEEN FRAMES 41 TO 42 BETWEEN STIFFENERS 16 & 17 IN THE PASSENGER CABIN.  REPAIRED IAW SRM 57-11-11-28-3-001.
